# SDR SWAA2024031161714

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 59,328 hours, 40,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: UNKNOWN
- Condition: Dislodged
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DISLODGED<[01] RESECURED R1 DOOR SLIDE AND BUSTLE PER AMM 25-66-01 AND MT 725-61-06. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.;[02] C/W
